Top answers from doctors based on your search:
Disclaimer

aristocort medication

A 46-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Stretch marks: Chronic use can thin skin and lead to stretch marks. It is best ot decrease frequency of application from two times a day to once a day and then to a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old member asked:
Dr. Perumunda Sharma
48 years experience Emergency Medicine
Treatment: The disease is caused by a virus. It should resolve by itself.
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Aristocort allergy: Aristocort (triamcinolone) is a topic corticosteroid used to treat inflammatory skin disease like eczema or dermatitis. For info about adverse effe ... Read More
A 42-year-old member asked:
Dr. Bhavin Patel
25 years experience Allergy and Immunology
Treats symptom: Aristocort (triamcinolone) is a corticosteroid that decrease the inflammation due to the eczematous process. In essence it relieves the symptoms, but ... Read More
2
2 thanks
A 21-year-old female asked:
Dr. Jeffrey Fromowitz
19 years experience Dermatology
Topical steroid: This medication is a topical steroid, these are used for inflammatory rashes of the skin. They reduce inflammation and itch. For example psoriasis, or ... Read More
2
2 thanks
A 46-year-old female asked:
Dr. Barbara Hummel
33 years experience Family Medicine
Steroid ointments: It is a topical steroid.
A 39-year-old member asked:
Dr. Martin Morell
29 years experience Rheumatology
A topical: Product used for inflammation rashes, allergies and conditions like psoriasis. They dampen an exaggerated immune response.
A 29-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Triamcinolone: Yes. Triamcinolone is a steroid.
A 31-year-old member asked:
Dr. Thomas Fiala
33 years experience Plastic Surgery
No: It's a steroid cream - and long terms use could actually result in skin thinning. It doesn't help wrinkles, either.
1
1 thank
A 38-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Very bad idea: It will make the redness and swelling go away by stopping the neutrophils from fighting the bacteria that cause acne. It will promote the same skin ch ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month